MAUDE Adverse Event Report: ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM

ABBOTT GMBH CALCIUM; AZO DYE, CALCIUM
Catalog Number 03L79-22
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Event or Problem Description
The customer reported a falsely depressed calcium result generated on the architect c16000 processing module for a 70-year-old male in-hospital patient.The following data was provided: tested on (b)(6) 2025 at 10:22 am: initial calcium result = 1.47 mmol/l (reference range: 2.10-2.55 mmol/l).The initial calcium result was reported to the clinical physician and considered the result of 1.47 to be critical and started the patient on intravenous calcium gluconate.The sample was retested for calcium on the same day, (b)(6) 2025 at 11:39 am and again at 13:21 pm generating results of 2.18 and 2.20 mmol/l which were normal.After the first repeated results were reported out, the physician discontinued the intravenous calcium gluconate treatment.The patient is doing well.There was no further impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, and field data review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the architect calcium assay did not identify an increase in complaint activity related to the complaint issue.Additionally, an increase in complaint activity was not identified for reagent lot 35490un24.A review of the device history record did not identify any nonconformances or deviations associated with the complaint lot and complaint issue.The overall performance of the calcium reagents in the field was reviewed using data gathered from customers worldwide.The patient median values obtained with the complaint lot 35490un24 is within established limits, therefore the product is performing acceptably.Labeling was reviewed and adequately addresses the issue under review.Based on the investigation, no systemic issue or product deficiency of the architect calcium reagent lot 35490un24 was identified.
 
Event or Problem Description

Brand Name
CALCIUM
Common Device Name
AZO DYE, CALCIUM
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
Manufacturer (Section G)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM   65205
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21654751
Report Number3002809144-2025-00105
Device Sequence Number7535912
Product Code CJY
UDI-Device Identifier00380740161491
UDI-Public(01)00380740161491(17)251008(10)35490UN24
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K062855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/08/2025
Device Catalogue Number03L79-22
Device Lot Number35490UN24
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/13/2025
Supplement Date Received by Manufacturer04/17/2025
Initial Report FDA Received Date03/20/2025
Supplement Report FDA Received Date04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC C16K PRC MOD, 03L77-01, (B)(6); ARC C16K PRC MOD, 03L77-01, (B)(6)
Patient Age70 YR
Patient SexMale